Blog

Yes, a heroin overdose occurs when a person uses enough of the drug to produce a life-threatening reaction or death. When people overdose on heroin, their breathing often slows or stops. This can decrease the amount of oxygen that reaches the brain, a condition called hypoxia. read more...
Category: Heroin Addiction & Treatment on 13 September 2018
When you suspect your loved is addicted to heroin it can take time until you understand what is happening, and you may feel powerless as you watch him or her struggle. It’s important not to get discouraged and to know that you’re not alone. Knowing to recognize the signs and symptoms of heroin addiction and having appropriate information about treatment options can make a world of a difference in providing timely treatment interventions. read more...
Category: Heroin Addiction & Treatment on 15 August 2017

Contact Florida

WE ACCEPT MOST MAJOR INSURANCES AND
NEGOTIATE PRIVATE PAY OPTIONS